# SDR AALA201602049005

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 40,827 hours, 27,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Weak
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT B FLIGHT ATTENDANT POSITION FLASHLIGHT CHARGER NOT FLASHING.  REPLACED BATTERY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-60-00.
